HOME RESEARCH TRAVEL BROMPTON

STABLE POLARIZED DEL PEZZO SURFACES
CO-AUTHOR: JESUS MARTINEZ-GARCIA
ARXIVE:MATH.AG/1606.04370

BURKHARDT QUARTIC, BARTH SEXTIC, AND THE ICOSAHEDRON
CO-AUTHORS: VICTOR PRZYJALKOWSKI, CONSTANTIN SHRAMOV
ARXIVE:MATH.AG/1606.04372

WHICH QUARTIC DOUBLE SOLIDS ARE RATIONAL?
CO-AUTHORS: VICTOR PRZYJALKOWSKI, CONSTANTIN SHRAMOV
ARXIVE:MATH.AG/1508.07277

ON A CONJECTURE OF TIAN
CO-AUTHORS: HAMID AHMADINEZHAD, JOSEF SCHICHO
MATHEMATISCHE ZEITSCHRIFT, TO APPEAR

WORST SINGULARITIES OF PLANE CURVES OF GIVEN DEGREE
JOURNAL OF GEOMETRIC ANALYSIS, TO APPEAR

ON FLOPS AND CANONICAL METRICS
CO-AUTHOR: YANIR RUBINSTEIN
ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA, TO APPEAR

CYLINDERS IN DEL PEZZO SURFACES
CO-AUTHORS: JIHUN PARK, JOONYEONG WON
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2017, VOLUME 2017, PAGES 1179-1230

BIRATIONALLY RIGID FANO THREEFOLD HYPERSURFACES
CO-AUTHOR: JIHUN PARK
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, VOLUME 246, 117 PAGES

TWO RATIONAL NODAL QUARTIC THREEFOLDS
CO-AUTHOR: CONSTANTIN SHRAMOV
QUARTERLY JOURNAL OF MATHEMATICS, 2016, VOLUME 67, PAGES 573-601

CYLINDERS IN SINGULAR DEL PEZZO SURFACES
CO-AUTHORS: JIHUN PARK, JOONYEONG WON
COMPOSITIO MATHEMATICA, 2016, VOLUME 152, PAGES 1198-1224

DYNAMIC ALPHA-INVARIANTS OF DEL PEZZO SURFACES
CO-AUTHOR: JESUS MARTINEZ-GARCIA
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2016, VOLUME 10, PAGES 2994-3028

AFFINE CONES OVER SMOOTH CUBIC SURFACES
CO-AUTHORS: JIHUN PARK, JOONYEONG WON
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2016, VOLUME 18, PAGES 1537-1564

QUARTIC DOUBLE SOLIDS WITH ICOSAHEDRAL SYMMETRY
CO-AUTHORS: VICTOR PRZYJALKOWSKI, CONSTANTIN SHRAMOV
EUROPEAN JOURNAL OF MATHEMATICS, 2016, VOLUME 2, PAGES 96-119

ASYMPTOTICALLY LOG FANO VARIETIES
CO-AUTHOR: YANIR RUBINSTEIN
ADVANCES IN MATHEMATICS, 2015, VOLUME 285, PAGES 1241-13002

TWO LOCAL INEQUALITIES
IZVESTIA: MATHEMATICS, 2014, VOLUME 78, PAGES 375-426

COMPUTING ALPHA-INVARIANTS OF SINGULAR DEL PEZZO SURFACES
CO-AUTHOR: DIMITRA KOSTA
JOURNAL OF GEOMETRIC ANALYSIS, 2014, VOLUME 24, PAGES 798-842

WEAKLY-EXCEPTIONAL SINGULARITIES IN HIGHER DIMENSIONS
CO-AUTHOR: CONSTANTIN SHRAMOV
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2014, VOLUME 689, PAGES 201-241

LOG CANONICAL THRESHOLDS OF CERTAIN FANO HYPERSURFACES
CO-AUTHORS: JIHUN PARK, JOONYEONG WON
MATHEMATISCHE ZEITSCHRIFT, 2014, VOLUME 276, PAGES 51-79

FIVE EMBEDDINGS OF ONE SIMPLE GROUP
CO-AUTHOR: CONSTANTIN SHRAMOV
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2014, VOLUME 366, PAGES 1289-1331

DEL PEZZO ZOO
CO-AUTHOR: CONSTANTIN SHRAMOV
EXPERIMENTAL MATHEMATICS, 2013, VOLUME 22, PAGES 313-326

THREE EMBEDDINGS OF THE KLEIN SIMPLE GROUP INTO THE CREMONA GROUP OF RANK THREE
CO-AUTHOR: CONSTANTIN SHRAMOV
TRANSFORMATION GROUPS, 2012, VOLUME 17, PAGES 303-350

ON EXCEPTIONAL QUOTIENT SINGULARITIES
CO-AUTHOR: CONSTANTIN SHRAMOV
GEOMETRY AND TOPOLOGY, 2011, VOLUME 15, PAGES 1843-1882

FACTORIAL THREEFOLD HYPERSURFACES
JOURNAL OF ALGEBRAIC GEOMETRY, 2010, VOLUME 19, PAGES 781-791

EXCEPTIONAL DEL PEZZO HYPERSURFACES
CO-AUTHORS: JIHUN PARK, CONSTANTIN SHRAMOV
JOURNAL OF GEOMETRIC ANALYSIS, 2010, VOLUME 20, PAGES 787-816

POINTS IN PROJECTIVE SPACES AND APPLICATIONS
JOURNAL OF DIFFERENTIAL GEOMETRY, 2009, VOLUME 81, PAGES 575-599

LOG CANONICAL THRESHOLDS OF DEL PEZZO SURFACES
GEOMETRIC AND FUNCTIONAL ANALYSIS, 2008, VOLUME 11, PAGES 1118-1144

LOG CANONICAL THRESHOLDS OF SMOOTH FANO THREEFOLDS
CO-AUTHOR: CONSTANTIN SHRAMOV
RUSSIAN MATHEMATICAL SURVEYS, 2008, VOLUME 63, PAGES 859-958

NONRATIONAL DEL PEZZO FIBRATIONS
ADVANCES IN GEOMETRY, 2008, VOLUME 8, PAGES 441-450

FANO VARIETIES WITH MANY SELFMAPS
ADVANCES IN MATHEMATICS, 2008, VOLUME 217, PAGES 97-124

WEIGHTED FANO THREEFOLD HYPERSURFACES
CO-AUTHOR: JIHUN PARK
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2006, VOLUME 600, PAGES 81-116

DOUBLE CUBICS AND DOUBLE QUARTICS
MATHEMATISCHE ZEITSCHRIFT, 2006, VOLUME 253, PAGES 75-86

ON FACTORIALITY OF NODAL THREEFOLDS
JOURNAL OF ALGEBRAIC GEOMETRY, 2005, VOLUME 14, NUMBER 4, PAGES 663-690

LOG CANONICAL THRESHOLDS ON HYPERSURFACES
SBORNIK: MATHEMATICS, 2001, VOLUME 192, NUMBER 8, PAGES 1241-1257

ON SMOOTH QUINTIC 4-FOLD
SBORNIK: MATHEMATICS, 2000, VOLUME 191, NUMBER 9, PAGES 1399-1419
IVAN CHELTSOV